Clebsch-Gordan coefficients of finite magnetic groups

Share/Save/Bookmark

Broek, P.M. van den (1979) Clebsch-Gordan coefficients of finite magnetic groups. Journal of Mathematical Physics, 20 (10). pp. 2028-2035. ISSN 0022-2488

open access
[img]
Preview
PDF
636kB
Abstract:A detailed method is given for the calculation of Clebsch–Gordan coefficients of finite magnetic groups. This method is a generalization of a new method for the calculation of Clebsch–Gordan coefficients of finite nonmagnetic groups which makes use of the fact that the Clebsch–Gordan coefficients may be arranged into vectors which are eigenvectors of certain projection matrices.
Item Type:Article
Copyright:© 1979 American Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64076
Official URL:http://dx.doi.org/10.1063/1.523968
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page